# SDR FDEA202403240376

- Difficulty date: March 24, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43552
- Aircraft time: 11,157 hours, 5,103 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T25005
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRI RIB ASSY, 2 EA. DAMAGED HOLES IN RIB 114T2500-5 FROM BOLTS IN STOP BEING   SHEARED OFF.    **SDR ENTERED IN ERROR** **SDR ENTERED IN ERROR**
